# SDR 96ZZZX1582

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N30SV
- Make and model: Bell 222
- Aircraft serial: 47044
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 222375020103
- Condition: Inoperative
- Location: Triple Torque
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INDICATOR UNIT INOPERATIVE ON INSTALL.  NR 1 INDICATOR NEEDLE STUCK.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
